# SDR P5CA9600790

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE CHAFED IN OUTBOARD END LEADING EDGE OF LEFT OUTBOARD LEADING EDGE FLAP.  CLEANED, POTTED AND APPLIED A FIBERGLASS OVERLAY REPAIR PER BAC SRM 51-40-09.
